Alert archive / Colorado / Winter Storm Watches in 2017

Winter Storm Watch 5, NWS Pueblo, CO

January 18, 20174 counties in Colorado

NWS Pueblo, CO issued this winter storm watch at Jan 18, 2017, 3:02 PM MST for 4 counties in Colorado. It took effect at Jan 19, 2017, 5:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 18, 2017, 3:02 PM MST (22:02 UTC)
In effect from
Jan 19, 2017, 5:00 PM MST
Expired
Jan 19, 2017, 4:02 AM MST
In force
Issued by
NWS Pueblo, CO

Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 218 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2017-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2017-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

425 
WWUS45 KPUB 182202
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MST WED JAN 18 2017

COZ066-068-190615-
/O.NEW.KPUB.WS.A.0005.170120T0000Z-170122T0300Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
302 PM MST WED JAN 18 2017

...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
SATURDAY EVENING. 

* LOCATION...EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000
  FEET...INCLUDING WOLF CREEK PASS.  

* CAUSE AND TIMING...A SERIES OF STORM SYSTEMS WILL BRING PERIODS
  OF MODERATE TO HEAVY SNOW TO THE SOUTHWEST MOUNTAINS BEGINNING
  THURSDAY NIGHT AND CONTINUING THROUGH SATURDAY EVENING. 

* SNOW ACCUMULATION...TOTAL SNOWFALL ACCUMULATIONS OF 12 INCHES OR
  MORE WILL BE LIKELY ACROSS THE EASTERN SAN JUAN MOUNTAINS WITH 6
  TO 12 INCHES POSSIBLE ACROSS THE LA GARITA MOUNTAINS.  

* WIND...WEST TO SOUTHWEST WINDS 15 TO 30 MPH WITH LOCALLY HIGHER
  GUSTS...PARTICULARLY ON FRIDAY.  

* IMPACT...ROADS WILL BECOME ICY AND SNOWPACKED WITH HAZARDOUS
  TRAVEL CONDITIONS EXPECTED OVER THE MOUNTAIN
  PASSES...PARTICULARLY WOLF CREEK. AVALANCHE DANGER WILL INCREASE
  INTO SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
2 follow-up statements
538 
WWUS45 KPUB 190545
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1045 PM MST WED JAN 18 2017

COZ066-068-191400-
/O.CON.KPUB.WS.A.0005.170120T0000Z-170122T0300Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
1045 PM MST WED JAN 18 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH SATURDAY EVENING...

* LOCATION...EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 
  10000 FEET...INCLUDING WOLF CREEK PASS. 

* CAUSE AND TIMING...A SERIES OF STORM SYSTEMS WILL BRING 
  PERIODS OF MODERATE TO HEAVY SNOW TO THE SOUTHWEST MOUNTAINS 
  BEGINNING THURSDAY NIGHT AND CONTINUING THROUGH SATURDAY 
  EVENING. 

* SNOW ACCUMULATION...TOTAL SNOWFALL ACCUMULATIONS OF 12 INCHES 
  OR MORE WILL BE LIKELY ACROSS THE EASTERN SAN JUAN MOUNTAINS 
  WITH 6 TO 12 INCHES POSSIBLE ACROSS THE LA GARITA MOUNTAINS. 

* WIND...WEST TO SOUTHWEST WINDS 15 TO 30 MPH WITH LOCALLY 
  HIGHER GUSTS...PARTICULARLY ON FRIDAY. 

* IMPACT...ROADS WILL BECOME ICY AND SNOWPACKED WITH HAZARDOUS 
  TRAVEL CONDITIONS EXPECTED OVER THE MOUNTAIN PASSES... 
  PARTICULARLY WOLF CREEK. AVALANCHE DANGER WILL INCREASE INTO 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
506 
WWUS45 KPUB 191102
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
402 AM MST THU JAN 19 2017

COZ066-068-191915-
/O.UPG.KPUB.WS.A.0005.170120T0000Z-170122T0300Z/
/O.NEW.KPUB.WS.W.0006.170120T0000Z-170122T0300Z/
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS
402 AM MST THU JAN 19 2017

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 8 PM MST SATURDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* LOCATION...EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 
  10000 FEET...INCLUDING WOLF CREEK PASS. 

* CAUSE AND TIMING...A SERIES OF STORM SYSTEMS WILL BRING PERIODS
  OF MODERATE TO HEAVY SNOW TO THE SOUTHWEST MOUNTAINS BEGINNING
  THIS AFTERNOON AND CONTINUING THROUGH SATURDAY EVENING.

* SNOW ACCUMULATION...10 TO 20 INCHES WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE.

* WIND...WEST TO SOUTHWEST WINDS 15 TO 30 MPH.

* IMPACT...ROADS WILL BECOME ICY AND SNOWPACKED WITH HAZARDOUS
  TRAVEL CONDITIONS EXPECTED OVER THE MOUNTAIN PASSES...PARTICULARLY
  WOLF CREEK. AVALANCHE DANGER WILL INCREASE INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

COZ058-060-073-075-082-191915-
/O.NEW.KPUB.WW.Y.0004.170120T0000Z-170122T0300Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
PIKES PEAK ABOVE 11000 FT-
INCLUDING...CLIMAX...BONANZA...BLANCA PEAK...SPANISH PEAKS...
PIKES PEAK
402 AM MST THU JAN 19 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 8 PM MST SATURDAY.

* LOCATION...THE WESTERN MOSQUITO, THE EASTERN SAWATCH, AND THE
  SANGRE DE CRISTO MOUNTAIN RANGES ABOVE 11000 FEET, ALONG WITH
  PIKES PEAK ABOVE 11000 FEET.

* CAUSE AND TIMING...A SERIES OF STORM SYSTEMS WILL BRING PERIODS
  OF MODERATE TO HEAVY SNOW TO AREA MOUNTAINS BEGINNING THIS
  EVENING AND CONTINUING THROUGH SATURDAY EVENING.

* SNOW ACCUMULATION...8 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE.

* WIND...SOUTHWEST TO WEST 10 TO 20 MPH.

* IMPACT...ROADS WILL BECOME ICY AND SNOWPACKED WITH HAZARDOUS
  TRAVEL CONDITIONS EXPECTED OVER THE MOUNTAIN PASSES. AVALANCHE
  DANGER WILL INCREASE INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Jan 18, 11:05 AM MST, 3 hours 57 minutes earlier.

Area forecast discussion, Jan 18, 11:05 AM MST, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1105 AM MST Wed Jan 18 2017

.UPDATE...
Issued at 1105 AM MST Wed Jan 18 2017

Updated temperatures across the area. Raised highs across portions
of El Paso County, with temps warmer than previously thought. Also
lowered highs a tad across snow covered portions of the lower Ark
Valley.

UPDATE Issued at 827 AM MST Wed Jan 18 2017

Updated to end the dense fog advisory for portions of the lower
Arkansas River Valley.

&&

.SHORT TERM...(Today and tonight)
Issued at 342 AM MST Wed Jan 18 2017

Currently...quiet conditions exist across southern Colorado this
morning.  There is some dense freezing fog along the lower Arkansas
River Valley, from Pueblo to Lamar.  By far, the area from Pueblo to
Fowler is seeing the most dense freezing fog, while areas further
east it is much more patchy.  There are also areas of fog over the
San Luis Valley.  Reduced visibilities along with possible slick
roadways are expected this morning where fog exists.

Today and Tonight...a broad upper level low pressure system
stretching from northeastern New Mexico into western Kansas will
slowly lift northeast by this evening, while high pressure over Utah
moves into western Colorado overnight tonight.  Expect fog to
dissipate this morning with generally sunny skies expected across
the region.  Temperatures are expected to warm into the mid to upper
40s for most of the Plains.  Model guidance suggests a few low 50s
may be possible over Pueblo and El Paso Counties this afternoon.

As high pressure begins to build across the region tonight, flow
aloft will transition southwesterly.  This should help keep
temperatures slightly warmer along the eastern lee slopes with 20s
and lower 30s for lows.  Weak westerly low level flow should also
help prevent fog development across the Plains tonight.  There could
be some fog over the San Luis Valley late tonight into Thursday
morning.  Mozley

.LONG TERM...(Thursday through Tuesday)
Issued at 342 AM MST Wed Jan 18 2017

...Active Weather Returns...

The first in a series of Pacific weather systems will begin to
spread snow into the Continental Divide late Thursday and Thursday
night. This first system will bring some snow to the Continental
Divide, particularly the southwest mountains, especially late
Thursday night and early Friday. Could be advisory level
accumulations on the order 5-10 inches the way it looks right now.
The system will be accompanied by wind, resulting in blowing snow.
Across the lower elevations, some spotty rain or snow showers
possible from this first system along with increased winds and
cooler temperatures on Friday.

The next, more potent system, moves across late Friday night
through Saturday night. This one should bring greater amounts of
snow over a longer duration to the Continental Divide. It will
probably eventually require winter storm warnings for the Divide.
It also brings better odds of snow to the lower elevations,
including the high valleys and plains. Latest depictions by the
GFS20 would bring snow showers across the high valleys, including
the San Luis, Upper Arkansas and Wet Mountain Valleys on Saturday.
Accumulations don't look great but some local light accumulations
possible. Both the 00Z and 06Z GFS20 also bring a chance of snow
to the plains late Saturday and Saturday evening. Winds look too
northerly for much accumulation in Springs or Pueblo at this
point but the Palmer and Raton Divides could see a little bit as
well as the plains. Right now, the greatest threat area appears
to be the plains east of the I-25 corridor, out toward Kansas.
This is the area where the system wraps around the best moisture
and the strongest winds. Could be a 6 hour period or so of blowing
snow and low visibilities across this area if recent model trends
continue. In any event, this system looks to clear out of the
area early Sunday with a lull in the action for the remainder of
the day.

Then, late Sunday night through Tuesday, another system rolls in.
This one looks to bring even greater amounts of snow and wind to
the mountains, along with more wind and better chances for snow
across the lower elevations. Latest runs are trending farther
north with the low track which overall means less snow potential
for the lower elevations of southern Colorado. However, old runs
had it farther south and it is still several days a way. Things
could change. Right now, it appears the Palmer Divide is the prime
target for wind and snow late Monday night through Tuesday, with
wind and scattered snow showers farther south. In any event, it
certainly looks a lot colder by Tuesday. The GFS20 currently has
howling north winds lowering 700 mb temperatures to -14C over the
plains by 5 pm Tuesday. That's gonna hurt a little.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1032 AM MST Wed Jan 18 2017

VFR conditions with generally light diurnal wind regimes expected
at COS and PUB over the next 24 hours.

ALS...IFR stratus to continue to slowly dissipate across the San
Luis Valley with VFR conditions expected for the late afternoon
and early evening. With moist boundary layer conditions due to
snow cover and some expected melting, will likely see IFR stratus
redevelop this evening, with patchy freezing fog possible across
central portions of the valley.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MW
SHORT TERM...MOZLEY
LONG TERM...LW
AVIATION...MW
Hazardous weather outlook, Jan 18, 8:55 AM MST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
855 AM MST WED JAN 18 2017

COZ058>089-093>099-191600-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
855 AM MST WED JAN 18 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOW CLOUDS AND PATCHY FOG...ACROSS PORTIONS OF THE LOWER ARKANSAS
RIVER VALLEY AND OVER THE HIGH MOUNTAIN VALLEYS...WILL CONTINUE
TO DISSIPATE THROUGH THE REST OF THE MORNING. LOCALIZED REDUCED
VISIBILITIES IN FOG MAY MAKE FOR HAZARDOUS DRIVING CONDITIONS
THROUGH THE REST OF THE MORNING COMMUTE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SERIES OF PACIFIC STORM SYSTEMS WILL TRACK ACROSS THE AREA
THROUGH THE PERIOD. THE FIRST SYSTEM WILL BRING SOME SNOW AND WIND
TO THE CONTINENTAL DIVIDE LATE THURSDAY INTO EARLY FRIDAY...ALONG
WITH WIND AND SPOTTY RAIN OR SNOW SHOWERS ELSEWHERE. SEVERAL
INCHES OF SNOW WILL BE POSSIBLE ALONG THE DIVIDE WITH SOME SPOTTY
LIGHT ACCUMULATIONS POSSIBLE ELSEWHERE.

A SECOND...MORE POTENT SYSTEM...WILL TRACK ACROSS THE AREA LATE
FRIDAY NIGHT THROUGH SATURDAY NIGHT. THIS SYSTEM LOOKS TO BRING
GREATER AMOUNTS OF SNOW AND WIND TO THE CONTINENTAL DIVIDE WITH
MORE WIND AND BETTER CHANCES FOR SNOW ACROSS THE HIGH VALLEYS AND
PLAINS. RIGHT NOW...THE GREATEST THREAT AREA APPEARS TO BE ACROSS
THE PLAINS EAST OF THE I-25 CORRIDOR AND OUT TOWARD KANSAS. IF
CURRENT MODEL TRENDS CONTINUE...THIS AREA COULD SEE A SIGNIFICANT
PERIOD OF WIND AND SNOW SATURDAY EVENING.

A THIRD...POTENTIALLY EVEN STRONGER SYSTEM...IS CURRENTLY SLATED
TO MOVE ACROSS THE AREA LATE SUNDAY NIGHT THROUGH TUESDAY. THIS
SYSTEM COULD BRING EVEN GREATER AMOUNTS OF SNOW AND WIND TO THE
MOUNTAINS WITH MORE WIND AND BETTER CHANCES FOR SNOW ACROSS THE
LOWER ELEVATIONS. CURRENT MODEL TRENDS SUGGEST THAT THE PALMER
DIVIDE IS THE MOST LIKELY TARGET FOR WIND AND SNOW ACROSS THE
LOWER ELEVATIONS LATE MONDAY NIGHT THROUGH TUESDAY. HOWEVER...THIS
SYSTEM IS STILL SEVERAL DAYS AWAY. IT'S TRACK IS UNCERTAIN. STAY
TUNED FOR CONTINUED UPDATES FROM YOUR NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

23/23

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 3:46 AM MSTDense Fog AdvisoryPUBPueblo5 hr

Nearby

Winter Storm Watches in Colorado, 2017Every winter storm watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.